About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 979832, 11 pages
http://dx.doi.org/10.1155/2013/979832
Research Article

Perturbation Analysis of the Nonlinear Matrix Equation

School of Mathematics and Statistics, Shandong University, Weihai 264209, China

Received 15 March 2013; Accepted 7 May 2013

Academic Editor: Vejdi I. Hasanov

Copyright © 2013 Jing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. L. Buzbee, G. H. Golub, and C. W. Nielson, “On direct methods for solving Poisson's equations,” SIAM Journal on Numerical Analysis, vol. 7, pp. 627–656, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. N. Anderson Jr., G. B. Kleindorfer, P. R. Kleindorfer, and M. B. Woodroofe, “Consistent estimates of the parameters of a linear system,” Annals of Mathematical Statistics, vol. 40, pp. 2064–2075, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. N. Anderson, T. D. Morley, and G. E. Trapp, “The cascade limit, the shorted operator and quadratic optimalcontrol,” in Linear Circuits, Systems and Signal Processsing: Theory and Application, C. I. Byrnes, F. C. Martin, and R. E. Saeks, Eds., pp. 3–7, North-Holland, New York, NY, USA, 1988.
  4. R. S. Bucy, “A priori bounds for the Riccati equation,” in Proceedings of the 6th Berkeley Symposium on Mathematical Statistics and Probability, vol. 3 of Probability Theory, pp. 645–656, University of California, Berkeley, Calif, USA, 1972. View at MathSciNet
  5. D. V. Ouellette, “Schur complements and statistics,” Linear Algebra and its Applications, vol. 36, pp. 187–295, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Pusz and S. L. Woronowicz, “Functional calculus for sesquilinear forms and the purification map,” Reports on Mathematical Physics, vol. 8, no. 2, pp. 159–170, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Zabczyk, “Remarks on the control of discrete-time distributed parameter systems,” SIAM Journal on Control and Optimization, vol. 12, pp. 721–735, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Berzig, X. F. Duan, and B. Samet, “Positive definite solution of the matrix equation X=Q-A*X-1A+B*X-1B via Bhaskar—Lakshmikantham fixed point theorem,” Mathematical Sciences, vol. 6, article 27, 2012.
  9. J. Cai and G. L. Chen, “On the Hermitian positive definite solution of nonlinear matrix equation Xs+A*X-tA=Q,” Applied Mathematics and Computation, vol. 217, pp. 2448–2456, 2010.
  10. X. Duan and A. Liao, “On the existence of Hermitian positive definite solutions of the matrix equation Xs+A*X-tA=Q,” Linear Algebra and its Applications, vol. 429, no. 4, pp. 673–687, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Duan, C. Li, and A. Liao, “Solutions and perturbation analsis for the nonlinear matrix equation X+i=1mAi*X-1Ai=I,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4458–4466, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. C. Engwerda, “On the existence of a positive definite solution of the matrix equation X+ATX-1A=I,” Linear Algebra and its Applications, vol. 194, pp. 91–108, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Ferrante and B. C. Levy, “Hermitian solutions of the equation X=Q+NX-1N*,” Linear Algebra and its Applications, vol. 247, pp. 359–373, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C.-H. Guo and P. Lancaster, “Iterative solution of two matrix equations,” Mathematics of Computation, vol. 68, no. 228, pp. 1589–1603, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. I. Hasanov, “Positive definite solutions of the matrix equations X±A*X-qA=Q,” Linear Algebra and its Applications, vol. 404, pp. 166–182, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. I. Hasanov and I. G. Ivanov, “On two perturbation estimates of the extreme solutions to the equations X±A*X-1A=Q,” Linear Algebra and its Applications, vol. 413, no. 1, pp. 81–92, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. I. Hasanov, I. G. Ivanov, and F. Uhlig, “Improved perturbation estimates for the matrix equations X±A*X-1A=Q,” Linear Algebra and its Applications, vol. 379, pp. 113–135, 2004, Tenth Conference of the International Linear Algebra Society. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y.-M. He and J.-H. Long, “On the Hermitian positive definite solution of the nonlinear matrix equation X+i=1mAi*X-1Ai,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3480–3485, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. I. G. Ivanov and S. M. El-sayed, “Properties of positive definite solutions of the equation X+A*X-2A=I,” Linear Algebra and its Applications, vol. 279, no. 1–3, pp. 303–316, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. I. G. Ivanov, V. I. Hasanov, and B. V. Minchev, “On matrix equations X±A*X-2A=I,” Linear Algebra and its Applications, vol. 326, no. 1–3, pp. 27–44, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Li and Y. H. Zhang, “The Hermitian positive definite solution and its perturbation analysis for the matrix equation X-A*X-1A=Q,” Mathematica Numerica Sinica, vol. 30, no. 2, pp. 129–142, 2008 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  22. J. Li and Y. Zhang, “Perturbation analysis of the matrix equation X-A*X-qA=Q,” Linear Algebra and its Applications, vol. 431, no. 9, pp. 1489–1501, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X.-G. Liu and H. Gao, “On the positive definite solutions of the matrix equations Xs±ATX-tA=In,” Linear Algebra and its Applications, vol. 368, pp. 83–97, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J.-G. Sun and S.-F. Xu, “Perturbation analysis of maximal solution of the matrix equation X+A*X-1A=P. II,” Linear Algebra and its Applications, vol. 362, pp. 211–228, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  25. H. Xiao and J. T. Wang, “On the matrix equation X-A*X-pA=Q(p>1),” Chinese Journal of Engineering Mathematics, vol. 26, no. 2, pp. 305–309, 2009. View at MathSciNet
  26. S.-F. Xu, “Perturbation analysis of the maximal solution of the matrix equation X+A*X-1A=P,” Linear Algebra and its Applications, vol. 336, pp. 61–70, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. Yin, S. Liu, and L. Fang, “Solutions and perturbation estimates for the matrix equation Xs+A*X-tA=Q,” Linear Algebra and its Applications, vol. 431, no. 9, pp. 1409–1421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. X. Yin, S. Liu, and T. Li, “On positive definite solutions of the matrix equation X+A*X-qA=Q(0<q1),” Taiwanese Journal of Mathematics, vol. 16, no. 4, pp. 1391–1407, 2012. View at MathSciNet
  29. X. Zhan, “Computing the extremal positive definite solutions of a matrix equation,” SIAM Journal on Scientific Computing, vol. 17, no. 5, pp. 1167–1174, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. X. Zhan and J. Xie, “On the matrix equation X+ATX-1A=I,” Linear Algebra and its Applications, vol. 247, pp. 337–345, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. Zhang, “On Hermitian positive definite solutions of matrix equation X+A*X-2A=I,” Linear Algebra and its Applications, vol. 372, pp. 295–304, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Y.-H. Zhang, “On Hermitian positive definite solutions of matrix equation X-A*X-2A=I,” Journal of Computational Mathematics, vol. 23, no. 4, pp. 408–418, 2005. View at Zentralblatt MATH · View at MathSciNet
  33. G. Jia and D. Gao, “Perturbation estimates for the nonlinear matrix equation X-A*XqA=Q(0<q<1),” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 295–304, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. X. Duan, A. Liao, and B. Tang, “On the nonlinear matrix equation X-i=1mAi*XδiAi=Q,” Linear Algebra and its Applications, vol. 429, no. 1, pp. 110–121, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. X. Zhan, Matrix Inequalities, vol. 1790 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  36. J. R. Rice, “A theory of condition,” SIAM Journal on Numerical Analysis, vol. 3, no. 2, pp. 287–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet